# SDR ASOA2015112814225

- Difficulty date: November 28, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK CORRODED AND OUT OF LIMITS BETWEEN FS 409 +112 AND FS 394.  REMOVED CORRODED SEAT TRACK AT RBL9, FS 394-FS 409+112 IAW TASK 53-01-11-000-802.  DRILLED & COUNTERSUNK REQUIRED HOLES IAW SRM 51-40-11 HOLES ALODINED IAW SRM 51-21-11. INSTALLED NEW SEAT RAIL IAW AMM 53-01-11-400-802.
